# SDR HEEA086939

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247131
- Condition: Torn
- Location: Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT COVER TORN. TO BE SENT TO VENDOR.
